# SDR USAA2009022390402

- Difficulty date: February 22, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 28,098 hours, 10,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2676
- Condition: Low Pressure
- Location: L1 Door
- Part time: 28,098 hours, 10,153 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 752 - SEA - PHL - EMERGENCY EQUIPMENT - L1 DOOR EMERGENCY CYLINDER ACCUMULATOR PRESSURE LOW.  MAINTENANCE SERVICED L1 DOOR EMERGENCY CYLINDER ACCUMULATOR TO PROPER PRESSURE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
